RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1959, Volume 4, Issue 3, Pages 361–364 (Mi tvp4896)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On a Statistical Estimate for the Entropy of a Sequence of Independent Random Variables

G. P. Basharin

Moscow

Abstract: The mean value and variance are computed for a statistical estimate for the entropy of a sequence of mutually independent random variables having a similar distribution. The estimate is shown to be biased, consistent and asymptotically normal.

Full text: PDF file (381 kB)

English version:
Theory of Probability and its Applications, 1959, 4:3, 333–336

Received: 16.02.1959

Citation: G. P. Basharin, “On a Statistical Estimate for the Entropy of a Sequence of Independent Random Variables”, Teor. Veroyatnost. i Primenen., 4:3 (1959), 361–364; Theory Probab. Appl., 4:3 (1959), 333–336

Citation in format AMSBIB
\Bibitem{Bas59}
\by G.~P.~Basharin
\paper On a Statistical Estimate for the Entropy of a Sequence of Independent Random Variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1959
\vol 4
\issue 3
\pages 361--364
\mathnet{http://mi.mathnet.ru/tvp4896}
\transl
\jour Theory Probab. Appl.
\yr 1959
\vol 4
\issue 3
\pages 333--336
\crossref{https://doi.org/10.1137/1104033}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4896
  • http://mi.mathnet.ru/eng/tvp/v4/i3/p361

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Mikhailov, V. A. Vatutin, “Statistical estimation of the entropy of discrete random variables with a large number of outcomes”, Russian Math. Surveys, 50:5 (1995), 963–976  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:233
    Full text:147

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019